# SDR CA110923006

- Difficulty date: September 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,093 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Condition: Worn
- Location: Pulley
- Component: Pulley, Snias
- Component part number: 350A35109222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, IT WAS NOTICED THAT THE HYDRAULIC PULLEY BEARING HAD A CONSIDERABLE AMOUNT OF PLAY.  THE PULLEY ASSY WAS DISASSEMBLED AND UPON FURTHER INVESTIGATION, IT WAS DISCOVERED THAT THE BEARING HAD WORN A VERY DEEP STEP INTO THE PULLEY SHAFT.  BOTH CIR CLIPS WERE STILL INSTALLED PROPERLY AND THE BELT TENSION WAS CORRECT.
